# SDR SWAA2018062723127

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 44,937 hours, 30,236 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: S1008
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, DURING APPROACH CONFIGURING FOR LANDING SELECTING FLAPS 15 THE LE TRANSIT LIGHT STAYED AMBER.  R&R NR 8 SLAT INBOARD PROXIMITY SENSOR PER AMM.
